# SDR V0XD20150202038

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280 LBL 12 - RBL 12 CORRODED.  R & R CORRODED FLOOR SUPPORT ANGLE PN CC670-33292-13 IAW SRM 51-42-06, 51-42-21 & 51-40-11.
